Generating function associated with the determinant formula for the solutions of the Painlevé II equation

Nalini Joshi, Kenji Kajiwara, Marta Mazzocco

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper we consider a Hankel determinant formula for generic solutions of the Painlevé II equation. We show that the generating functions for the entries of the Hankel determinants are related to the asymptotic solution at infinity of the linear problem of which the Painlevé II equation describes the isomonodromic deformations.

Original languageEnglish
Pages (from-to)67-78
Number of pages12
JournalAsterisque
Issue number297
Publication statusPublished - Dec 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generating function associated with the determinant formula for the solutions of the Painlevé II equation'. Together they form a unique fingerprint.

  • Cite this